Prof. Dr. A. Duran Türkoğlu

Fen Fakültesi > Matematik

Uluslararası hakemli dergilerde yayınlanan makaleler

D. Türkoğlu, Some Fixed Theorems For Compatible Type Set-Valued Mappings, Univ. Din. Bacau.   Şi Cer. Ştii. Math., 7, 167-177, (1997). 

V. Popa and D. Türkoğlu, Some Fixed Point Theorems For Hybrid Contractions satisfying An İmplicit relation, Univ. Din. Bacau. Şi Cer. Ştii. Math., 8, 75-86, (1998). 

D. Türkoğlu and B. Fisher, Some Fixed Point Theorems For Contractive Type Multivalued Mappings, Univ. Din. Bacau. Şi. Cer. Ştii. Math., 8, 155-164, (1998). 

B. Fisher and D. Türkoğlu, Quasi-Contractions On Two Metric Spaces, Rad. Math., 9, 241-249, (1999). 

D. Türkoğlu, O. Özer and B. Fisher, Some Fixed Point Theorems For Set-Valued Mappings İn Uniform Spaces, Demonstratio Math., 32, 2, 395-400, (1999). 

D. Türkoğlu, O. Özer and B. Fisher, Fixed Point Theorems For T-Orbitally Complete Spaces, Univ. Din. Bacau. Şi. Cer. Ştii. Math., 9, 211-218, (1999). 

D. Türkoğlu and B. Fisher, On Some nonexpansive Type Multivalued Mappings  And Fixed Points, Indian J. Math., 343, 3, 317-322, (2001). 

B. Fisher and D. Türkoğlu, Related Fixed Points For Set Valued Mappings On Two Metric Spaces, Int. J. Math. Math. Sci., 23, 205-210, (2000). 

D. Türkoğlu and B. Fisher, A Generalization of A Fixed Point Theorem Of Ciric, Novi Sad J. Math., 29, 117-121, (1999). 

B. Fisher and D. Türkoğlu, Related Fixed Points For Mappings On Complete And Compact Metric Spaces, Nonlinear Anal. Forum, 6, 113-118, (2001). 

B. Fisher and D. Türkoğlu, Related Fixed Points For Two Pairs Of Set Valued Mappings On Two Metric Spaces,  Fixed Point Theory and Applications, 3, 63-70, (2002). 

D. Türkoğlu, O. Özer and B. Fisher, A Coincidence Point Theorem For Multi-valued Contractions, Math. Commun., 7, 39-44, (2002). 

D. Türkoğlu and B. Fisher, Fixed Point Of Multivalued Mapping In Uniform Spaces,  Proc. Indian Acad. Sci. (Math. Sci.), 113, 183-187, (2003). 

D. Türkoğlu, Fixed Point Theorems On Uniform Spaces, Indian J. Pure Appl. Math., 34(3), 453-459, ( 2003 ). 

D. Türkoğlu and B. Fisher, Related Fixed Points For Set Valued Mappings On Two Uniform Spaces, Int. J. Math. Math. Sci., 69, 3783-3791, (2004). 

D. Türkoğlu, R. P. Agarwal, D. O'Regan and İ. Altun, Some Fixed Point Theorems For Single Valued And Multivalued Countably Condensing Weakly Uniform Isotone Mappings, Panamer. Math. J., 15 (1), 57-68, (2005). 

D. Türkoğlu, İ. Altun and B. Fisher, Fixed Point Theorem For Sequences Of Maps, Demonstratio Math., 38, 2, 461-468, (2005). 

D. Türkoğlu and B. E. Rhoades, A fixed fuzzy point for fuzzy mapping in complete metric spaces, Math. Commun., 10, 2, 115-121, (2005). 

D. Türkoğlu, S. Kütükçü and C. Yıldız, Common Fixed Points Of Compatible Maps Of Type α On Fuzzy Metric Spaces, Int. J. Appl. Math., 18, 2, 189-202 (2005). 

S. Kütükçü, D. Türkoğlu and C. Yıldız, Common Fixed Points Of Compatible Maps Of Type β On Fuzzy Metric Spaces, Commun. Korean Math. Soc., 21, 1, 89-100, (2006). 

İ. Altun, H. A. Hançer and D. Türkoğlu, A Fixed Point Theorem Tor Multi-maps Satisfying An Implicit Relation On Metrically Convex Metric Spaces, Math. Commun., 11, 17-23, (2006). 

C. Alaca, D. Türkoğlu and C. Yıldız, Fixed Points In Intuitionistic Fuzzy Metric Spaces, Chaos, Solitons & Fractals, 29, 1073-1078 (2006). 

D. Türkoğlu, C. Alaca and C. Yıldız, Compatible Maps And Compatible Maps Of Types α and β In Intuitionistic Fuzzy Metric Spaces, Demonstratio Math., 39, 3, 671-684 (2006). 

D. Türkoğlu, C. Alaca, Y. J. Cho and C. Yıldız, Common Fixed Point Theorems In Intuitionistic Fuzzy Metric Spaces, J. Appl. Math. Comput., 22, 1-2, 411-424 (2006). 

D. Türkoğlu, İ. Altun and B. Fisher, Common fixed point theorems for four mappings with some weak conditions of commutativity, Novi Sad J. Math., 36, 1, 75-86 (2006). 

D. Türkoğlu and İ. Altun, A fixed point theorem for multi-valued mappings and its applications to integral inclusions, Appl. Math. Lett., 20, 563-570 (2007). 

D. Türkoğlu, H. Aslan and S. N. Mishra, A Fixed Point Theorem For Multivalued Mappings In Uniform Space, J. Concr. Appl. Math., 5 (4), 331-336 (2007). 

S. Kütükçü, D. Türkoğlu and C. Yıldız, A Common Fixed Point Theorem Of Compatible Maps Of Type α In Fuzzy Metric Spaces, J. Concr. Appl. Math., 5 (4), 347-357 (2007). 

S. Kütükçü, C. Yıldız and D. Türkoğlu, Fixed points of contractive mappings in intuitionistic fuzzy metric spaces, J. Comput. Anal. Appl., 9 (2), 181-193 (2007). 

S. Sedghi, D. Türkoğlu and N. Shobe, Generalization common fixed point theorem in complete fuzzy metric spaces, J. Comput. Anal. Appl., 9 (3), 337-348 (2007). 

İ. Altun and D. Türkoğlu, A fixed point theorem for mappings satisfying a general contractive condition of operator type, J. Comput. Anal. Appl., 9 (1), 9-14 (2007). 

D. Türkoğlu, İ. Altun and Y. J. Cho, Common Fixed Points Of Compatible Mappings Of Type I and II in Fuzzy Metric Spaces, J. Fuzzy Math., 15 (2), 435-448 (2007). 

S. Kütükçü, D. Türkoğlu and C. Yıldız, Some Fixed Point Theorems For Multivalued Mappings In Fuzzy Menger Space, J. Fuzzy Math., 15 (2) ( 2007),  413-424. 

İ. Altun, D. Türkoğlu and B. E. Rhoades, Fixed points of weakly compatible maps satisfying a general contractive condition of integral type, Fixed Point Theory and Appl, Volume 2007, Article ID 17301, 9 pages doi:10.1155/2007/17301. 

İ. Altun and D. Türkoğlu, Fixed point and homotopy result for mappings satisfying an implicit relation, Discuss. Math. Differ. Incl. Control Optim., 27 (2007), 349-363. 

D. Türkoğlu and İ. Altun, A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying an implicit relation, Bul. de la Soc. Math. Mexicana, 13 (1) (2007), 195-205. 

İ. Altun and D. Türkoğlu, Some fixed point theorems for weakly compatible multivalued mappings satisfying an implicit relation, Filomat, 22 (1), 11-19 ( 2008 ). 

D. Türkoğlu, Two general fixed point theorems on three complete metric spaces, J. Comput. Anal. Appl, 10 (2), 173-178, (2008). 

İ. Altun and D. Türkoğlu, Some fixed point theorems on fuzzy metric spaces with implicit relations, Commun. Korean Math. Soc.,  23 (1), 111-124, (2008). 

C. Alaca, D. Türkoğlu and C. Yıldız, Common fixed points of compatible maps in intuitionistic fuzzy metric spaces, Southeast Asian Bull. Math., 32, 21-33, (2008). 

D. Türkoğlu and B. E. Rhoades, A General Fixed Point Theorem for Multi-valued Mapping in Uniform Space, Rocky Mountain J. Math., 38 (2), 639-647, (2008). 

İ. Altun and D. Türkoğlu, A fixed point theorem on general topological spaces with a t-distance, Indian J. Math., 50 (1), 219-228, (2008). 

D. Türkoğlu, Some Fixed Point Theorems for Hybrid Contractions in Uniform Space, Taiwanese J. Math., 12 (3), (2008), 807-820. 

İ. Altun, H. A. Hancer and D. Türkoğlu, Fixed point theorems on d-complete topological spaces, Carpathian Journal of Mathematics, 24 (1) (2008), 1-7.

C. Alaca, İ. Altun and D. Türkoğlu, On compatible mappings of type (I) and (II) in intuitionistic fuzzy metric spaces, Commun. Korean Math. Soc., 23 (3) (2008), 427-446. 

İ. Altun and D. Türkoğlu, Some fixed point theorems for multivalued maps satisfying an implicit relation on metrically convex metric spaces, Kyungpook Math. J., 48 (2008), 367-377.

D. Türkoğlu and İ. Altun, Fixed point theorems for multivalued mappings satisfying an implicit relation, Tamkang J. Math., 39 (3), 247-253, (2008).

İ. Altun and D. Türkoğlu, Fixed points of sequences of maps on fuzzy metric spaces, Ital. J. Pure Appl. Math., accepted. 

İ. Altun, D. Türkoglu, Some fixed point theorems for multivalued weakly uniform increasing operators, Rendiconti del Seminario Matematico della Università di Padova, accepted. 

D. Türkoğlu and H. Aslan, A fixed theorem for two pairs of multivalued mappings on two complete uniform space, Set-Valued Mathematics and Applications, 1 (2), (2008), 183-195. 

İ. Altun and D. Türkoğlu,  Some fixed point theorems for weakly compatible mappings satisfying an implicit relation, Taiwanese J. Math., accepted. 

D. Türkoğlu, Two general fixed point theorems on three complete uniform spaces, J. Comput. Anal. Appl., accepted. 

İ. Altun and D. Türkoğlu, A fixed point theorem for weakly compatible mappings satisfying a general contractive condition of operator type, Ars Combinatoria, accepted.

Ulusal hakemli dergilerde yayınlanan makaleler

Ozer, O. ve Türkoğlu, D. “ Some Fixed Point Theorems For Multivalued Mappings, “ Anadolu Üniv. Fen. Fak. Dergisi, 4, 83-96, (1998).

 

© 2014 Bilgi İşlem Dairesi Başkanlığı